Collgen Loss From Cipro

I was poisoned by Cipro five months ago due to a case of pneumonia which was never healed. It was never diagnosed if I had pneumonia but she said my lungs were not clear so she prescribed Cipro.


I took one shot and then that evening one pill and then the next morning another pill each pill 500 mg. At that point I intuitively realized that if I continued taking the pills I would die so I figured that either I cure myself naturally or die naturally.

It's been five months and I have to admit that I have not experienced the devastating descriptions that you have talked about such as tendon ruptures and overall toxicity but I am definitely having symptoms such as skin sagging and definitely a loss of collagen in the skin overall throughout the body. Again, not as extreme as what I've been reading but the skin problem is there for sure.

I am 64 years old and always enjoyed good skin tone until five months ago. But as time goes on I'm starting to experience strange things and I'm not sure if this is the Cipro but the more I read about this, it seems like it might be. I began to get diarrhea five days ago and generally when I get diarrhea which is very very rate, it goes away in two days. Now, it has been continuing for five days and for the first time, I'm reading that digestive problems are one of the symptoms you expressed in your website. So now I'm wondering if this is going to be another ongoing problem.

The problem with diarrhea is that it's very debilitating in itself. Again I have to watch my diet which has changed radically in the last five months- carrot juice with parsley juice, lots of fruits and vegetables and protein egg whites in order to try to maintain my health.

I appreciate your article. I think it's one of the best articles and as I said, my experience so far over the last five months has not been as extreme as what people have expressed.

I feel sorry for these people. I think it's unbelievable that the FDA knowing the effects is not outlawing these poisons. the drug lobbies are very strong in the government.

I thought about revenge but frankly I'd rather die with a clear conscience knowing that, punishment comes back to those people through other means.

I hope you found something. I haven't tried any kind of solution other than diet and meditation which seems to be very very powerful. I've been practicing transcendental meditation for 45 years so that seems to be my lifesaver over everything.

This is a nightmare for a lot of people and I feel sorry for them but I'm only trying to think of myself. One of the people who placed her life story said to not spend too much time on the Internet because it is very depressing and only seems to exasperate this condition. I hope you can help me.

Thank you M.S.

Comments for Collgen Loss From Cipro

Click here to add your own comments

Cipro
by: Anonymous

I too was poisoned 4 years ago...the only thing that makes it a little better is time. I remember at the time I said , " I look like I'm 100 years old"....It left me with permanent neuropathy, which , by the way came on overnight, that quick.

It gets better with time, but not the neuropathy, the other side affects have dissipated and at 80 people think I'm 65, so the mirror is good to me, but this drug, and others in the quinolone category are POISON!!! without a doubt, should have been taken off the market years ago, but it's still being prescribed and ruining peoples lives...

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video